MathSciNet Relay Station
MathSciNet bibliographic data
MR1855958 46B99 (47H10 54H25)
Gunawan, Hendra; Mashadi On finite-dimensional $2$-normed spaces. Soochow J. Math. 27 (2001), no. 3, 321–329.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement